# SDR SWAA2022101147476

- Difficulty date: September 25, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HANDLE ASSIST FWD ENTRY DOORWAY LINING (1EA) 2022-533321 / [01] REPLACED HANDLE ASSIST FWD ENTRY DOORWAY LINING (1EA) I.A.W B737-700 AMM 52-11-31-400-802 STEP 3G ITEM 4 (D);[02] CORRECTED STEP 1 REPLACED HANDLE ASSIST FWD ENTRY DOORWAY LINING (1EA) I.A.W B737-700 AMM 25-21-31-402-802 STEP 3B ITEM (6).;[03] CORRECTED STEP 2 REPLACED HANDLE ASSIST FWD ENTRY DOORWAY LINING (1EA) I.A.W B737-700 AMM 25-21-31-420-802 STEP 3B ITEM (6).;[04] REPLACED HANDLE ASSIST FWD ENTRY DOORWAY LINING (1EA) I.A.W B737-700 AMM 25-21-31-420-802 STEP 3B ITEM (6).
